# SDR DALA1015980965

- Difficulty date: July 9, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 53,889 hours, 40,287 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

UPON LANDING NOSE GEAR WOULD NOT EXTEND.  PULLED ALTERNATE GEAR EXTEND HANDLE AND NOSE GEAR EXTENDED NORMALLY.  DECLARED EMERGENCY.  JACKED A/C AND SWUNG GEAR.  NLG RETRACTS NORMALLY BUT WILL NOT EXTEND WHEN GEAR LEVER IS PLACED DOWN.  SUSPECT BUNGEE ACTUATOR.  REPLACED NOSE GEAR SEVERAL TIMES EXTEND AND RETRACT NORMAL (DLM88101781).
